Jump to content

dunedain

Member Since 11 Feb 2013
Offline Last Active Yesterday, 05:40 PM

Posts I've Made

In Topic: My First Post

24 September 2014 - 09:11 PM

Just wondering what your current regimen is like and how long you've stuck with it? I find sometimes when using too many products all at once it makes my skin worse. 


In Topic: Birth Control Without Nausea?

23 September 2014 - 06:52 AM

When I first started Diane I was pretty nauseous too. I always took it at night around 11pm so I would just lie in bed and wait for it to pass. I never threw up or anything though. It didn't just go away one day it was kind of a gradual thing...maybe took just under 2 weeks for me to feel better? 


In Topic: How To Heal Pimple That Scabbed?

20 September 2014 - 03:51 PM

Thanks for the reply!

The scab has finally fell off after a few days. Now, weirdly, there's a raised bump where the scab used to be...

Will this bump flatten over time?

I get extra paranoid about these things..

 

If it was like any other pimple, it'll flatten out over time. I find that when you don't pick at it or whatever, it won't leave as much of a mark but the "bump" takes longer to go away. I think it's just because the pus has to drain from that area since you haven't picked an opening for it to leave that way. But I'd rather the little bump than hyperpigmentation.

 

If it doesn't shrink or completely go away by a week then maybe it's something else.


In Topic: How To Heal Pimple That Scabbed?

16 September 2014 - 12:04 AM

Slap on some polysporin/neosporin and a bandaid! Leave it on over night and in the morning it should be healed over, unless it's a fairly big wound then maybe not, but pretty darn close to healed. Still leaves a small pink mark, but it's only hyperpigmentation that goes away fairly quickly and doesn't leave and actual scar. Has worked every time for me and hasn't made me break out in the surrounding area or anything. :) 


In Topic: Is Lutera Going To Make My Skin Worse Or Is It Just Getting Worse Before It G...

07 September 2014 - 05:21 PM

This sounds like what happened to me. When I went on Alesse, about 2 weeks in I started breaking out everywhere and I also thought it was getting worse before it was getting better. But I was breaking out in places that I never get acne and it didn't seem like a normal initial break out so I ended up switching to Diane after I finished the first month of Alesse. I also found out that Alesse, like Lutera, is highly androgenic and one of the worst pills to go on for people with hormonal acne. Diane on the other hand is highly estrogenic and one of the best for acne. 

 

I had an initial break out with Diane, but nothing to the degree of Alesse. I would consider it a bad breakout...but not the worst acne I've ever had. So, in a sense it gets worse because you get a pretty crappy break out when you first start, but it shouldn't give you the worst acne of your life. You should definitely considering switching! 

 

Good luck :)